# SDR IPXA2019111148808

- Difficulty date: October 26, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N170UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0865
- Aircraft time: 16,287 hours, 10,038 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A5383210020801
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YRMAIN CABIN AT FRAME 47, CENTER LINE RIGHT WEB BELOW PANEL 242YH IS CRACKED.REMOVED AND REPLACED WEB IAW SRM 51-40-21. (MINOR)
